# SDR HEEA079313

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 7610408020047
- Part serial: A19200500
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SWASHPLATE SCISSOR BUSHINGS WORN. REPAIRED AND RETURNED TO SERVICE.
